Top 10 Aleve Extra Strength – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Aleve

#ad

Naproxen Sodium Capsules, 220 mg, 270 Count, Aleve Soft Grip Arthritis Cap Tablets, and Fever Reduction, Fast Acting All Day Pain Relief for Headaches, Muscle Aches

#ad
Aleve #ad - Soft grip cap is child resistant. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours. **. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver continuous pain relief at the site of pain.

Only aleve works at the site of pain all day with just Two Pills. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Also temporarily reduces fever. For 25 years, menstrual pain, headaches, toothaches, minor arthritis and other joint pain, muscular aches, aleve has provided temporary relief of minor aches and pains due to backaches, and the common cold.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Width3 Inches
Part NumberBY-277
ModelBY-277

2. Aleve

#ad

Muscle Aches, and Fever Reduction, Fast Acting All Day Pain Relief for Headaches, 220 mg, Naproxen Sodium Capsules, Aleve Tablets, 270 Count

#ad
Aleve #ad - Each pill has the strength to last 12 hours. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain.

Aleve is proven stronger* & longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing. Just two pills for all day pain relief. Aleve is the #1 orthopedic Surgeon Recommended OTC brand for minor arthritis pain. Aleve provides temporary relief of minor aches and pains due to backaches, menstrual pain, muscular aches, minor arthritis and other joint pain, headaches, and toothaches. Also temporarily reduces fever.
BrandAleve #ad
ManufacturerAleve #ad
Height2.75 Inches
Length3.1 Inches
Width5.05 Inches
Part NumberIT-DER0-IQDU
ModelIT-DER0-IQDU

3. Aleve

#ad

Naproxen Sodium Capsules 220 mg NSAID, Aleve Liquid Capsules, Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count

#ad
Aleve #ad - Each pill has the strength to last 12 hours. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Just two pills for all day pain relief. Get fast, continuous pain Relief with Aleve Liquid Gels for up to 12 hours. Aleve is proven stronger* & longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.45 Pounds
Width2.63 Inches
Part NumberBY-278
ModelBY-278

4. Amazon Basic Care

#ad

300 Count Pack of 1, Basic Care Naproxen Sodium Tablets

#ad
Amazon Basic Care #ad - Pain reliever: temporarily relieves minor aches and pains due to arthritis, menstrual cramps, headache, backache, muscular aches, toothache and the common cold.

Active ingredient: the active ingredient in basic Care All Day Pain Relief, Naproxen Sodium Tablets, 220 mg is Naproxen Sodium. Strength to last 12 hours: Pain reliever and fever reduction for up to 12 hours. For adults and children 12 years and older: Children under 12 years: ask a doctor. Also temporarily reduces fever. Naproxen sodium: a nonsteroidal anti-inflammatory drug NSAID used as a pain reliever/fever reducer. Compare to Aleve Caplets active ingredient.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches

5. Aleve

#ad

And Fever Reduction, Naproxen Sodium Capsules, Aleve Arthritis Cap Gel Tablets, 220 mg 160 Count, Muscle Aches, Fast Acting All Day Pain Relief for Headaches

#ad
Aleve #ad - Aleve's triple benefit: proven relief, all day long, with fewer pills* Each pill has the strength to last 12 hours. Also temporarily reduces fever.

Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Based on minimum labeled dosage. Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, menstrual pain, minor arthritis and other joint pain, and toothaches. Just two pills for all day pain relief. Each pill has the strength to last 12 hours. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.75 Inches
Length3.07 Inches
Width3.07 Inches

6. Good Sense

#ad

400 Count, 220 mg, GoodSense Naproxen Sodium Tablets, Strength to Last 12 Hours, All Day Pain Reliever and Fever Reducer

#ad
Good Sense #ad - Naproxen sodium: a nonsteroidal anti- inflammatory drug NSAID used as a pain reliever/fever reducer. Children under 12 years: ask a doctor. Pain reliever: goodsense naproxen sodium tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, toothache, headache, and the common cold, backache, menstrual cramps, and temporarily reduces fever.

Active ingredient: compare to aleve tablets active ingredient. For the first dose you may take 2 caplets within the first hour. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.

Strength to last 12 hours: goodsense naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours. Pain relief for adults & children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392

7. Aleve

#ad

Muscle Aches, 80 count, Non-Habit Forming 220 mg Naproxen Sodium and 25 mg Diphenhydramine HCl Capsules, Aleve PM Caplets, Fast Acting Sleep Aid and Pain Relief for Headaches

#ad
Aleve #ad - Two aleve pm caplets help you fall asleep fast and stay asleep when in pain. Aleve pm helps you fall asleep and wake refreshed and feeling relieved from pain into the morning. The aleve pm easy open cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Only aleve pm combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve. Easy open cap is not child resistant. Take aleve pm for relief of occasional sleeplessness associated with minor aches and pains.
BrandAleve #ad
ManufacturerAleve #ad
Height3.58 Inches
Length2.2 Inches
Weight0.2 Pounds
Width1.64 Inches
Part Number325866560292
Model325866560292

8. Aleve

#ad

220mg NSAID Pain Reliever/Fever Reducer, 50 Count, Aleve Tablets with Naproxen Sodium

#ad
Aleve #ad - Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. For minor aches and pains due to minor arthritis, back and body aches, and headache. Just 1 tablet can relieve pain for up to 12 hours. Based on menstrual and dental pain studies. 2 pills for All Day Relief. Aleve tablets 50ct. Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer. Aleve is proven better on tough pain than Tylenol 8hr. Strength to last 12 hours. Comes in small, round tablets.
BrandAleve #ad
ManufacturerAleve #ad
Height2 Inches
Length3.66 Inches
Weight0.1 Pounds
Width1.5 Inches
Part Number005045
Model005045

9. Aleve

#ad

Aleve Soft GripĀ® Arthritis Cap Gelcaps, Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 40 Count, Naproxen Sodium 220 mg NSAID

#ad
Aleve #ad - Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control.

For 25 years, menstrual pain, toothaches, minor arthritis and other joint pain, Aleve has provided temporary relief of minor aches and pains due to backaches, headaches, muscular aches, and the common cold. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours. **. Also temporarily reduces fever. Only aleve works at the site of pain all day with just Two Pills. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver continuous pain relief at the site of pain. Soft grip cap is child resistant.
BrandAleve #ad
ManufacturerAleve #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part Number217395
Model217395

10. Aleve

#ad

Aleve Easy Open Arthritis Cap Caplets, 100 Count, #1 Orthopedic Surgeon Recommended, Pain Reliever/Fever Reducer, Naproxen Sodium 220 mg NSAID

#ad
Aleve #ad - Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours. **. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.

Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver continuous pain relief at the site of pain. The aleve easy open arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation. Easy open cap is not child resistant. The aleve easy open cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Only aleve works at the site of pain all day with just Two Pills.
BrandAleve #ad
ManufacturerAleve #ad
Height3.59 Inches
Length2.21 Inches
Weight0.1 Pounds
Width1.66 Inches
Part Number53647
Model53647